On the stability problem of quadratic functional equations in 2-Banach spaces

Main Article Content

Seong Sik Kim Ga Ya Kim Soo Hwan Kim


In this paper, we investigate the stability problem in the spirit of Hyers-Ulam, Rassias and G·avruta for the quadratic functional equation:
f(2x + y) + f(2x ¡ y) = 2f(x + y) + 2f(x ¡ y) + 4f(x) ¡ 2f(y) in 2-Banach spaces. These results extend the generalized Hyers-Ulam stability results by the
quadratic functional equation in normed spaces to 2-Banach spaces.


Download data is not yet available.

Article Details



[1] Ab. Alotaibi, S.A. Mohiuddine, On the stability of a cubic functional equation in random 2-normed spaces, Adv. Di®. Eq. 2012, 2012:39.
[2] Y.J. Cho, P.C.S. Lin, S.S. Kim, A. Misiak, Theory of 2-Inner Product Spaces, Nova Science Publishers, New York, 2001.
[3] S.C. Chong, W.-G. Park, Hyers-Ulam stability of functional equations in 2-Banach spaces, Int. J. Math. Anal. 6(2012), 951-961.
[4] P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86.
[5] S. Czerwik, On the stability of the quadratic mappings in normed spaces, Abh. Math. Sem. Univ. Hamburg. 62 (1992), 59-64.
[6] R.W. Freese, Y.J. Cho, Geometry of Linear 2-Normed Spaces, Nova Science Publishers, New York, 2001.
[7] S. GÄahler, Lineare 2-normierte RÄaume, Math. Nachr. 28 (1964), 1-43 (German).
[8] P. G·avruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436.
[9] M. Eshaghi Gordji, H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abs. Appl. Anal. Vol. 2009, Article ID 923476, 11 pages.
[10] D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941) 222-224.
[11] W.-G. Park, Approximate additive mappings in 2-Banach spaces and related topics, J. Math. Anal. Appl. 376 (2011) 193-202.
[12] B.M. Patel and A.B. Patel, Stability od quartic functional equations in 2-Banach spaces, Int. J. Math. Anal. 7 (2013), 1097-1107.
[13] J.M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126-130.
[14] Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978) 297-300.
[15] K. Ravi, R. Murali and M. Arunkumar, The generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, JIPAM. 9(2008), Issue 1, Article 20, 5pp.
[16] F. Skof, Propriet locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano. 53 (1983), 113-129.
[17] S.M. Ulam, A Collection of Mathematical Problems, Interscience Publ. New York, 1960.
[18] A. White, 2-Banach spaces, Math. Nachr. 42 (1969) 43-60.